MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207050440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the oral vein near the fistula.A 5.0 x40, 40cm gladiator elite was selected for dilatation.Upon unpacking, it was discovered that the balloon had already ruptured.This event did not result in any patient complications.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
E1: initial reported facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the oral vein near the fistula.A 5.0 x40, 40cm gladiator elite was selected for dilatation.Upon unpacking, it was discovered that the balloon had already ruptured.This event did not result in any patient complications.It was further reported that the anatomy location that the physician working on is in the arm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E.1.: initial reported facility name: (b)(6).The device was returned for analysis.Visual examination revealed that the balloon was not folded, indicating that it had been subjected to positive pressure.A longitudinal tear was identified in the balloon material, measuring approximately 15 mm in length, extending from 12 mm proximal to the proximal markerband to 1 mm distal to the distal markerband.No damage was observed to the device tip.Visual and tactile inspection of the shaft identified no kinks or other damage.Both markerbands were intact and present on the shaft.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22399154
Report Number2124215-2025-44388
Device Sequence Number4799804
Product Code LIT
UDI-Device Identifier08714729809661
UDI-Public(01)08714729809661(17)261023(10)32705538
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207050440
Device Catalogue NumberH74939207050440
Device Lot Number0032705538
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/03/2025
08/13/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/24/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight54 KG